Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


The even cycle problem for directed graphs

Author: Carsten Thomassen
Journal: J. Amer. Math. Soc. 5 (1992), 217-229
MSC: Primary 05C20; Secondary 05C38
MathSciNet review: 1135027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If each arc in a strongly connected directed graph of minimum indegree and outdegree at least 3 is assigned a weight 0 or 1, then the resulting weighted directed graph has a directed cycle of even total weight. This proves a conjecture made by L. Lovász in 1975 and has applications to colour-critical hypergraphs, sign-nonsingular matrices, and permanents of matrices.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 05C20, 05C38

Retrieve articles in all journals with MSC: 05C20, 05C38

Additional Information

PII: S 0894-0347(1992)1135027-1
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia